MAUDE Adverse Event Report: DEPUY MITEK LLC US GRAFT PREP SYS TRAY *EA; TRAY, SURGICAL, INSTRUMENT

DEPUY MITEK LLC US GRAFT PREP SYS TRAY *EA; TRAY, SURGICAL, INSTRUMENT
Catalog Number 215810
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary
=
> the product was not returned to depuy synthes, however a photo was provided for evaluation.Visual inspection of the photo found that the device was in used condition, and a small part of the tray was broken.No other anomaly could be observed.The observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific instructions for use (ifu) for information related to end of life, reprocessing instructions, and inspection procedures.The overall complaint was confirmed as the observed condition of the graft prep sys tray *ea would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to end of life, repeated use and handling of the device.Properly handling and¿attention to the approved use of the device diminishes the risk of failure.It has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during in-house engineering evaluation, it was determined that the graft prep sys tray device was broken (2+ pieces) : device fractured.It was initially reported that before a knee scope procedure the graft prep tray had a hole with sharp edges that made it unusable and unsafe to process.It was reported that there were no delays to the surgical procedure as a spare device was available to complete the surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.

Common Device Name
TRAY, SURGICAL, INSTRUMENT
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24019848
Report Number1221934-2026-00150
Device Sequence Number9191089
Product Code FSM
UDI-Device Identifier10886705005345
UDI-Public(01)10886705005345(10)INCOMPLETE
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number215810
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown